# SDR AALA202109217938

- Difficulty date: September 19, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737*
- Aircraft serial: 31139
- Aircraft time: 28,812 hours, 11,908 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 WINDOW "POPPED" AND BEGAN ARCING, CREW DEACTIVATED L1 WINDOW HEAT AND FLIGHT CONTINUED WITHOUT FURTHER INCIDENT. REPLACED L1 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08L21056003, LEAK AND OPS CHECK GOOD.
